# SDR UPS98226859

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6518625152
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NUMEROUS SCRATCHES AND GOUGES OUTSIDE LIMITS IN AFT CARGO DOOR ALSO PATCHES ON INSIDE SKIN.  DOOR REPLACED IAW MM 52-30-00 REF N/R 704898 FOR RIG AND OPERATION OF DOOR.
